Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/7761
Title: Resolution of the Symmetric Nonnegative Inverse Eigenvalue Problem for Matrices Subordinate to a Bipartite Graph
Authors: Leal-Duarte, António 
Johnson, Charles R. 
Issue Date: 2004
Citation: Positivity. 8:2 (2004) 209-213
Abstract: There is a symmetric nonnegative matrix A, subordinate to a given bipartite graph G on n vertices, with eigenvalues ?1=?2==?n if and only if, ?1 + ?n=0, ?2 + ?n-1=0,...,?m + ?n - m + 1=0, ?m + 1=0,...,?n - m=0, in which m is the matching numberof G. Other observations are also made about the symmetric nonnegative inverse eigenvalue problem with respect to a graph
URI: http://hdl.handle.net/10316/7761
DOI: 10.1023/B:POST.0000042733.60148.47
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf62.91 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

3
checked on Feb 18, 2020

WEB OF SCIENCETM
Citations 10

2
checked on Aug 2, 2022

Page view(s) 50

404
checked on Aug 11, 2022

Download(s)

207
checked on Aug 11, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.